MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OptiCross 35; catheter, ultrasound, intravascular

BOSTON SCIENTIFIC CORPORATION OptiCross 35; catheter, ultrasound, intravascular
Model Number H7493932800350
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The stenosed target lesion was located in the right iliac vein.The opticross 35 imaging catheter was advanced for intravascular ultrasound (ivus) examination of the target lesion.During the procedure, after removing the ivus catheter from the left iliac vein and advancing it over to the right iliac vein, it was removed from the right and positioned up the left wire to reference the left confluence.The opticross catheter became stuck on the wire.The wire and opticross catheter were removed together and replaced, and the procedure was completed successfully.No patient injury was reported.
 
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed that the guidewire was stuck in the catheter.A functional test on a test guidewire could not be performed since a non-boston scientific guidewire was returned.However, this guidewire was stuck inside the device.
 
Event or Problem Description

Brand Name
OptiCross 35
Common Device Name
catheter, ultrasound, intravascular
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key19682956
Report Number2124215-2024-39492
Device Sequence Number3115984
Product Code OBJ
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200733
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2026
Device Model NumberH7493932800350
Device Catalogue NumberH7493932800350
Device Lot Number0034068240
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer09/27/2024
Not provided
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date10/23/2024
09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown